ANGULAR ESTIMATES OF CERTAIN INTEGRAL OPERATORS

Authors

  • NAK EUN CHO Department of Applied mathematics, College of Natural Sciences, Pukyong National University, Pusan 608-737, Korea.
  • IN HWA KIM Department of Applied mathematics, College of Natural Sciences, Pukyong National University, Pusan 608-737, Korea.

DOI:

https://doi.org/10.5556/j.tkjm.29.1998.4255

Keywords:

Argument, integral operators, starlike functions, Bazilevic functions

Abstract

In the present paper, we investigate certain integral preserving properties in a sector. Our results include several previous results as the special cases.

References

G. P. Bhargave and S. L. Shukla, "On the classes of regular univalent functions," Jnanabha, 12(1982), 33-39.

W. M. Cauchy and W. L. White, "Starlikeness of certain functions with integral represen­tations," J. Math. Anal. Appl., 64(1978), 458-466.

R. M. Goel and B. S. Mehrok, "Some invarance properties of a subclass of close-to-convex functions," Indian J. Pure. Appl. Math., 12(1981), 1240-1249.

V. P. Gupta and P. K. Jain, "On starlike functions," Rend. Mat., 9(6)(1976), 433-437.

Z. J. Jakubowski, "On the coefficients of starlike functions of some classes," Ann. Polon. Math., 26(1972), 305-313.

W. Kaplan, "Close-to-convex schlicht functions," Michigan Math. J., 1(1952), 169-185.

V. Kumar and S. L. Shukla, "Certain integrals for classes of p-valent meromorphic func­tions," Bull. Austral. Math. Soc., 25(1982), 85-97.

V. Kumar and S. L. Shukla, "Jakubowski integral operators," J. Austral. Math. Soc. (series A), 37(1984), 117-127.

R. J. Libera, "Some classes of regular univalent functions," Proc. Amer. Math. Soc., 16(1965), 755-758.

S. S. Miller and P. T. Mocanu, "Second order differential inequalities in the complex plane," J. Math. Anal. Appl., 65(1978), 289-305.

M._Nunokawa, "On the order of strongly starlikeness of strongly convex functions," Proc. Japan Acad., 69, Ser. A(1993), 234-237.

S. Owa and H. M. Srivastava, "Some applications of the generalized Libera integral operator," Proc. Japan Acad., 62, Ser. A(1986), 125-128.

S. Owa and M. Obradovic, "Certain subclasses of Bazilevic functions of type a," lnternat. J. Math. & Math. Sci., 9(1986), 347-359.

R. Singh, "On Bazilevic functions," Proc. Amer. Math. Soc., 1(1952), 169-185.

Downloads

Published

1998-12-01

How to Cite

CHO, N. E., & KIM, I. H. (1998). ANGULAR ESTIMATES OF CERTAIN INTEGRAL OPERATORS. Tamkang Journal of Mathematics, 29(4), 271-277. https://doi.org/10.5556/j.tkjm.29.1998.4255

Issue

Section

Papers